Works matching DE "MATHEMATICAL simplification"
Results: 220
On the Lanczos and Golub–Kahan reduction methods applied to discrete ill-posed problems.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 1, p. 187, doi. 10.1002/nla.2020
- By:
- Publication type:
- Article
Hybrid mesh generation using advancing reduction technique.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 79, n. 10, p. 514, doi. 10.1002/fld.4060
- By:
- Publication type:
- Article
A low volume-fraction limit for martensic microstructures in shape-memory alloys.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 541, doi. 10.1002/pamm.201510261
- By:
- Publication type:
- Article
A high-order enrichment strategy for the finite cell method.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 207, doi. 10.1002/pamm.201510094
- By:
- Publication type:
- Article
Periodic Solutions of a System of Linear Inhomogeneous Differential Equations of the First Order with Rectangular Periodic Matrices.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 3, p. 305, doi. 10.1007/s10958-016-2840-z
- By:
- Publication type:
- Article
Influence of the Variable Heat-Transfer Coefficients on Thermal Stresses in a Finite Cylindrical Shell.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 215, n. 2, p. 254, doi. 10.1007/s10958-016-2835-9
- By:
- Publication type:
- Article
Additional Reductions in the K -Constrained Modified KP Hierarchy.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 212, n. 3, p. 349, doi. 10.1007/s10958-015-2669-x
- By:
- Publication type:
- Article
Minimization of Probabilistic Models of Programs.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 211, n. 3, p. 381, doi. 10.1007/s10958-015-2611-2
- By:
- Publication type:
- Article
Lyapunov Reducibility of Infinitesimal Perturbations of Equations and Systems.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 2, p. 200, doi. 10.1007/s10958-015-2557-4
- By:
- Publication type:
- Article
A generalized matrix differential-algebraic equation.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 210, n. 1, p. 9, doi. 10.1007/s10958-015-2545-8
- By:
- Publication type:
- Article
Two-Scale Convergence in L.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 208, n. 2, p. 240, doi. 10.1007/s10958-015-2441-2
- By:
- Publication type:
- Article
Closed-Form Hyper-Rayleigh Mode Analysis of the Fluctuating Double-Rayleigh with Line-of-Sight Fading Channel.
- Published in:
- Inventions (2411-5134), 2023, v. 8, n. 4, p. 87, doi. 10.3390/inventions8040087
- By:
- Publication type:
- Article
The X-coordinates of Pell equations and Padovan numbers.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 1, p. 207, doi. 10.3906/mat-1808-2
- By:
- Publication type:
- Article
Ezymath: Navigating Math Problem with Interactivity.
- Published in:
- Grenze International Journal of Engineering & Technology (GIJET), 2024, v. 10, n. 2,Part 4, p. 3311
- By:
- Publication type:
- Article
CONSTRUCTION OF SUPERSATURATED DESIGN BASED ON FRACTIONAL FACTORIAL DESIGN.
- Published in:
- International Journal of Agricultural & Statistical Sciences, 2018, v. 14, p. 387
- By:
- Publication type:
- Article
Redexes are stable in the λ-calculus.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 5, p. 738, doi. 10.1017/S0960129515000353
- By:
- Publication type:
- Article
Isomorphism of intersection and union types.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 5, p. 603, doi. 10.1017/S0960129515000304
- By:
- Publication type:
- Article
No-iteration mixed distributive laws.
- Published in:
- Mathematical Structures in Computer Science, 2017, v. 27, n. 1, p. 1, doi. 10.1017/S0960129514000656
- By:
- Publication type:
- Article
An extensible approach to session polymorphism.
- Published in:
- Mathematical Structures in Computer Science, 2016, v. 26, n. 3, p. 465, doi. 10.1017/S0960129514000231
- By:
- Publication type:
- Article
Linear logic propositions as session types.
- Published in:
- Mathematical Structures in Computer Science, 2016, v. 26, n. 3, p. 367, doi. 10.1017/S0960129514000218
- By:
- Publication type:
- Article
LINEARIZATION OF OBJECT MODEL WITH VECTOR CONTROL.
- Published in:
- Radio Electronics, Computer Science, Control, 2019, n. 2, p. 189, doi. 10.15588/1607-3274-2019-2-20
- By:
- Publication type:
- Article
Identification and addressing reduction-related misconceptions.
- Published in:
- Computer Science Education, 2016, v. 26, n. 2/3, p. 89, doi. 10.1080/08993408.2016.1171470
- By:
- Publication type:
- Article
Porous Medium Equation in Graphene Oxide Membrane: Nonlinear Dependence of Permeability on Pressure Gradient Explained.
- Published in:
- Membranes, 2021, v. 11, n. 9, p. 665, doi. 10.3390/membranes11090665
- By:
- Publication type:
- Article
Relevant harmony.
- Published in:
- Journal of Logic & Computation, 2016, v. 26, n. 1, p. 235, doi. 10.1093/logcom/ext026
- By:
- Publication type:
- Article
NOVEL APPROACH BASED ON TOPOLOGICAL SIMPLIFICATION ALGORITHM OPTIMIZED WITH PARTICLE SWARM OPTIMIZATION.
- Published in:
- Machine Graphics & Vision, 2014, v. 23, n. 1/2, p. 115, doi. 10.22630/mgv.2014.23.1.7
- By:
- Publication type:
- Article
Lie Symmetry Classification of the Generalized Nonlinear Beam Equation.
- Published in:
- Symmetry (20738994), 2017, v. 9, n. 7, p. 115, doi. 10.3390/sym9070115
- By:
- Publication type:
- Article
Animated mesh simplification based on motion features in visual sensor networks.
- Published in:
- International Journal of Distributed Sensor Networks, 2019, v. 15, n. 1, p. 1, doi. 10.1177/1550147718822458
- By:
- Publication type:
- Article
Reducibilities Relating to Schnorr Randomness.
- Published in:
- Theory of Computing Systems, 2016, v. 58, n. 3, p. 441, doi. 10.1007/s00224-014-9583-3
- By:
- Publication type:
- Article
Solving Sparse Instances of Max SAT via Width Reduction and Greedy Restriction.
- Published in:
- Theory of Computing Systems, 2015, v. 57, n. 2, p. 426, doi. 10.1007/s00224-014-9600-6
- By:
- Publication type:
- Article
An implicit integration algorithm based on invariants for isotropic elasto‐plastic models of the Cosserat continuum.
- Published in:
- International Journal for Numerical & Analytical Methods in Geomechanics, 2022, v. 46, n. 12, p. 2233, doi. 10.1002/nag.3386
- By:
- Publication type:
- Article
SU(N) Transitions in M-Theory on Calabi-Yau Fourfolds and Background Fluxes.
- Published in:
- Communications in Mathematical Physics, 2017, v. 351, n. 2, p. 837, doi. 10.1007/s00220-016-2741-5
- By:
- Publication type:
- Article
On the local-global principle for integral Apollonian 3-circle packings.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 737, p. 71, doi. 10.1515/crelle-2015-0042
- By:
- Publication type:
- Article
Theoretical Analysis of Plate-Type Thermoelectric Generator for Fluid Waste Heat Recovery Using Thermal Resistance and Numerical Models.
- Published in:
- World Electric Vehicle Journal, 2024, v. 15, n. 6, p. 240, doi. 10.3390/wevj15060240
- By:
- Publication type:
- Article
INTRODUCING A NEW APPROACH TO SOLVE NONLINEAR VOLTERRA-FREDHOLM INTEGRAL EQUATIONS.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2019, v. 10, n. 2, p. 175
- By:
- Publication type:
- Article
ON REMARKABLE RELATIONS AND THE PASSAGE TO THE LIMIT IN THE THEORY OF INFINITE SYSTEMS II.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2019, v. 10, n. 2, p. 154
- By:
- Publication type:
- Article
RAMANUJAN'S EISENSTEIN SERIES OF LEVEL 3 AND 6, ITS APPLICATION.
- Published in:
- South East Asian Journal of Mathematics & Mathematical Sciences, 2018, v. 14, n. 1, p. 01
- By:
- Publication type:
- Article
Multispheroidal model of magnetic field of uncertain extended energy-saturated technical object.
- Published in:
- Electrical Engineering & Electromechanics, 2025, n. 1, p. 48, doi. 10.20998/2074-272X.2025.1.07
- By:
- Publication type:
- Article
USING BIBLIOTHERAPY AND PERSONAL REFLECTION AS TOOLS FOR REDUCING MATH ANXIETY.
- Published in:
- Journal of Teacher Action Research, 2020, v. 6, n. 2, p. 54
- By:
- Publication type:
- Article
System Identification and Controller Design of a Novel Autonomous Underwater Vehicle.
- Published in:
- Machines, 2021, v. 9, n. 6, p. 109, doi. 10.3390/machines9060109
- By:
- Publication type:
- Article
ALGEBRAIC CHARACTERIZATIONS FOR REDUCTION SYSTEMS.
- Published in:
- Albanian Journal of Mathematics, 2012, v. 6, n. 2, p. 65, doi. 10.51286/albjm/1349964499
- By:
- Publication type:
- Article
ALTERNATIVE ANGLE-BASED APPROACH TO THE KS-MAP. AN INTERPRETATION THROUGH SYMMETRY AND REDUCTION.
- Published in:
- Journal of Geometric Mechanics, 2018, v. 10, n. 3, p. 359, doi. 10.3934/jgm.2018013
- By:
- Publication type:
- Article
Exact differentiable penalty for a problem of quadratic programming with the use of a gradient-projective method.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2015, v. 30, n. 2, p. 121, doi. 10.1515/rnam-2015-1013
- By:
- Publication type:
- Article
EQUIVALENCES FOR TRUTH PREDICATES.
- Published in:
- Review of Symbolic Logic, 2017, v. 10, n. 2, p. 322, doi. 10.1017/S1755020316000435
- By:
- Publication type:
- Article
Point Visibility Graph Recognition is NP-Hard.
- Published in:
- International Journal of Computational Geometry & Applications, 2016, v. 26, n. 1, p. 1, doi. 10.1142/S0218195916500011
- By:
- Publication type:
- Article
Review of Heat and Mass Transfer Enhancement Techniques and Current Advancement for Adsorption Heating/Cooling Systems.
- Published in:
- International Journal of Low Carbon Technologies, 2019, v. 14, n. 4, p. 461, doi. 10.1093/ijlct/ctw010
- By:
- Publication type:
- Article
A discrete negative AKNS equation: generalized Cauchy matrix approach.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2016, v. 23, n. 4, p. 544, doi. 10.1080/14029251.2016.1237201
- By:
- Publication type:
- Article
The Gibbons–Tsarev equation: symmetries, invariant solutions, and applications.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2016, v. 23, n. 2, p. 243, doi. 10.1080/14029251.2016.1175821
- By:
- Publication type:
- Article
Reciprocal link for a three-component Camassa-Holm type equation.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2016, v. 23, n. 2, p. 150, doi. 10.1080/14029251.2016.1161257
- By:
- Publication type:
- Article
Finite spaces: a reduction algorithm for the computation of the small inductive dimension.
- Published in:
- Computational & Applied Mathematics, 2017, v. 36, n. 1, p. 791, doi. 10.1007/s40314-015-0261-0
- By:
- Publication type:
- Article
Reduction of Markov chains with two-time-scale state transitions.
- Published in:
- Stochastics: An International Journal of Probability & Stochastic Processes, 2016, v. 88, n. 1, p. 73, doi. 10.1080/17442508.2015.1036433
- By:
- Publication type:
- Article